Duke Mathematical Journal
- Duke Math. J.
- Volume 133, Number 1 (2006), 185-204.
Simplicity of singular spectrum in Anderson-type Hamiltonians
We study self-adjoint operators of the form , where the 's are a family of orthonormal vectors and the 's are independent random variables with absolutely continuous probability distributions. We prove a general structural theorem that provides in this setting a natural decomposition of the Hilbert space as a direct sum of mutually orthogonal closed subspaces, which are a.s. invariant under , and that is helpful for the spectral analysis of such operators. We then use this decomposition to prove that the singular spectrum of is a.s. simple
Duke Math. J., Volume 133, Number 1 (2006), 185-204.
First available in Project Euclid: 19 April 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B80: Random operators [See also 47H40, 60H25]
Secondary: 47B25: Symmetric and selfadjoint operators (unbounded) 47A10: Spectrum, resolvent 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis 60H25: Random operators and equations [See also 47B80] 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)
Jakšić, Vojkan; Last, Yoram. Simplicity of singular spectrum in Anderson-type Hamiltonians. Duke Math. J. 133 (2006), no. 1, 185--204. doi:10.1215/S0012-7094-06-13316-1. https://projecteuclid.org/euclid.dmj/1145452059